# SDR ASAA2014070808492

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 24,948 hours, 7,648 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY097290C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 24,735 hours, 7,442 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FILTER BYPASS LIGHT ILLUMINATED DURING TAXI TO GATE.  SHUTDOWN NR 1 ENGINE IMMEDIATELY.  FILTER BYPASS LIGHT IMMEDIATELY EXTINGUISHED AND REMAINED OUT. ACFT GROUNDED.  R & R FUEL DIFFERENTIAL PRESSURE SWITCH.  PERFORMED EEC TEST NO FAULTS FOUND.  RAN ENGINE FOR 5 MINUTES AT IDLE.  ALL INDICATIONS FOR SWITCH GOOD.  NO LEAKS NOTED REF AMM 71-00-00 AND 73-34-01.
